Journal de Math matiques Pures Et Appliqu es, Vol. 2 : Ann e 1876 (Classic Reprint)

Journal de Math matiques Pures Et Appliqu es, Vol. 2 : Ann e 1876 (Classic Reprint)

Book Title: Journal de Math matiques Pures Et Appliqu es, Vol. 2 : Ann e 1876 (Classic Reprint)

Author: Steven Strogatz

Format: Paperback | 426 pages

Publication Date: 23 Oct 2018

ISBN-13: 9780243319886

Excerpt from Journal de Mathématiques Pures Et Appliquées, Vol. 2: Année 1876 Membre du collège de saint-jean, à Cambridge, de la Société royale astronomique et de la Société philosophique de Cambridge. About the Publisher Forgotten Books publishes hundreds of thousands of rare and classic books. Find more at www.forgottenbooks.com This book is a reproduction of an important historical work. Forgotten Books uses state-of-the-art technology to digitally reconstruct the work, preserving the original format whilst repairing imperfections present in the aged copy. In rare cases, an imperfection in the original, such as a blemish or missing page, may be replicated in our edition. We do, however, repair the vast majority of imperfections successfully; any imperfections that remain are intentionally left to preserve the state of such historical works.